# SDR 2022F00002

- Difficulty date: December 29, 2021
- Submitted: December 29, 2021
- Operation: General aviation
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 76,174 hours, 9,834 cycles
- System (JASC): 3300 · Lighting System
- Part: Connector
- Condition: None
- Location: Cabin Row 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK FOUND EMERGENCY LIGHTS AT ROW 30 THRU 40 INOP. FOUND CONNECTOR AT SEAT 30 DISCONNECTED. RECONNECTED WIRE IAW AMM 33-51-00. OPS CHECK GOOD.
